MAUDE Adverse Event Report: IMRIS IMAGING, INC. ORT300 TABLE; Table, operating-room, ac-powered

IMRIS IMAGING, INC. ORT300 TABLE; Table, operating-room, ac-powered
Model Number 114093-000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The imris customer service engineer (cse) noticed a small hydraulic leak coming from the height valve assembly during the preventative maintenance (pm) of the ort300 operating room table.There were also hydraulic spots noted at the trend flow valve location.No table functional issues were identified or reported.There was no patient involvement.
 
Additional Manufacturer Narrative
Fittings were tightened to prevent further leaking and imris customer service engineer will monitor table for additional leaks.The end user was notified of the finding and the ort300 remains functional.

Brand Name
ORT300 TABLE
Common Device Name
Table, operating-room, ac-powered
Manufacturer (Section D)
IMRIS IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer (Section G)
IMRIS IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
stacy kramer
1230 chaska creek way
suite 100
chaska, MN 55318
7632036338
MDR Report Key24215373
Report Number3010326005-2026-00001
Device Sequence Number12783791
Product Code FQO
UDI-Device Identifier00857534006356
UDI-Public(01)00857534006356(11)20160218
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number114093-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown